MathSciNet Relay Station
MathSciNet bibliographic data
MR1710996 57M27 (57N10)
Przytycki, Józef H.; Sikora, Adam S. On skein algebras and ${\rm Sl}_2({\bf C})$-character varieties. Topology 39 (2000), no. 1, 115–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement